# SDR SWAA2023102401030

- Difficulty date: September 16, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 37,821 hours, 23,246 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE FAIRING DISBONDED SKIN AT LOWER RH SIDE 9' FROM FWD EDGE<[01] TAILCONE FAIRING DISBONDED SKIN AT LOWER RH SIDE 9' FROM FWD EDGE WAS REPAIRED IAW SRM 51-70-04-2R-2.;[02] VERIFIED THE REPAIR OF THE TAILCONE FAIRING DISBONDED SKIN AT LOWER RH SIDE 9' FROM FWD EDGE WAS REPAIRED IAW SRM 51-70-04-2R-2
